RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 4, Pages 632–636 (Mi mz10323)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Sungular Perturbations of Powers of the Laplacian on the Torus

A. Ф. Belyaev

M. V. Lomonosov Moscow State University

Keywords: Laplacian on the torus, powers of the Laplacian, singular perturbation, embedding theorem, multiplicators for the space of Bessel potentials.

DOI: https://doi.org/10.4213/mzm10323

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:4, 594–598

Bibliographic databases:

Received: 20.04.2012

Citation: A. Ф. Belyaev, “Sungular Perturbations of Powers of the Laplacian on the Torus”, Mat. Zametki, 94:4 (2013), 632–636; Math. Notes, 94:4 (2013), 594–598

Citation in format AMSBIB
\Bibitem{Bel13}
\by A.~Ф.~Belyaev
\paper Sungular Perturbations of Powers of the Laplacian on the Torus
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 4
\pages 632--636
\mathnet{http://mi.mathnet.ru/mz10323}
\crossref{https://doi.org/10.4213/mzm10323}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3423291}
\zmath{https://zbmath.org/?q=an:1293.47011}
\elib{http://elibrary.ru/item.asp?id=20731808}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 4
\pages 594--598
\crossref{https://doi.org/10.1134/S0001434613090307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000326052400030}
\elib{http://elibrary.ru/item.asp?id=21885332}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886496748}


Linking options:
  • http://mi.mathnet.ru/eng/mz10323
  • https://doi.org/10.4213/mzm10323
  • http://mi.mathnet.ru/eng/mz/v94/i4/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. K. Kusainova, A. Myrzagaliyeva, Ya. T. Sultanaev, “On the Boundedness of the Schrödinger Operator in Weighted Sobolev Spaces”, Math. Notes, 99:6 (2016), 948–953  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:371
    Full text:63
    References:39
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019